# SDR CALA2025091508915

- Difficulty date: September 2, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N12010
- Make and model: Boeing 787-10
- Aircraft serial: 40926
- Aircraft time: 24,872 hours, 3,283 cycles
- Engine: Ge GENX1B70P2
- Engine time: 19,219 hours, 1,931 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CAUTION RT ENGINE EXCEEDED AN OPERATING LIMIT (AMBER LIMIT FOR EGT OR RED LINE FOR EGT, N1 AND N2) & RT ENGINE IS RUNNING. DB EEC CHAN-B (RT ENG) DB EEC CHAN-A (RT ENG).    ENG CONTROLLER & AHM SHOW S/N958671 ON INITIAL CLIMB EGT EXCEEDANCE WAS MAX EGT 1072 DEG C 16 SEC. MAINT MSG 73-31732 FOUND ON ARR. DID GVI IAW 787-A-G77-20-F1-40A-421A- A. FOUND EGT OVERTEMP INSP IAW AMM 787-A-G71-00-00 -37A-280A-A. FOUND IN AREA -A-. NO ENG INLET & EXHAUST FOR DAMAGE FOUND. NO ENG SURGE & STALL CONDITION FOUND IAW AHM & CMC MAINT MSG. ENG CONTINUE IN SVC IAW AMM.  RT ENG EXCEEDANCE PAGE HAD BEEN ERASED AFTER INSPECTION,  INLET & EXHAUST SECTION.  DIP 71-DIP ENG2   PERFORMED BSI ON ENG, HPC 5TH STG ROTOR IAW AMM G72-00-00-06B-280C. FOUND MISSING MATERIALS ON THE BLADES & NICKS AND AXIAL CRACKS FOLLOWING THE NICKS ON T/E OF THE BLADE.  RIGHT ENGINE REPLACED REF LOG PAGE 6274006 AND 6238178.
